# SDR SWAA2024030145549

- Difficulty date: January 27, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FITTING LOCATED BS 1016 UPPER AREA AT PASSENGER CABIN 2024-78318<[01] REPLACED FITTING LOCATED BS 1016 UPPER AREA AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING 148A2230 REV C SEE INDIVIDUALS SIGN OFF BELOW;[02] CORRECTED STEP 1; REPLACED FITTING LOCATED BS 1016 UPPER AREA AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING 148A2230 SHEET 8 REV C SEE INDIVIDUALS SIGN OFF BELOW;[03] REPLACED FITTING LOCATED BS 1016 UPPER AREA AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING 148A2230 SHEET 8 REV C SEE INDIVIDUALS SIGN OFF BELOW
